Local Vanishing and Hodge Filtration for Rational Singularities

Mircea Mustata, Sebastián Olano, Mihnea Popa

Research output: Contribution to journalArticlepeer-review


Given an n-dimensional variety with rational singularities, we conjecture that if is a resolution of singularities whose reduced exceptional divisor has simple normal crossings, then We prove this when has isolated singularities and when it is a toric variety. We deduce that for a divisor with isolated rational singularities on a smooth complex-dimensional variety , the generation level of Saito's Hodge filtration on the localization is at most.

Original languageEnglish (US)
Pages (from-to)801-819
Number of pages19
JournalJournal of the Institute of Mathematics of Jussieu
Issue number3
StatePublished - May 1 2020


  • Hodge ideals
  • rational singularities
  • vanishing theorems

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Local Vanishing and Hodge Filtration for Rational Singularities'. Together they form a unique fingerprint.

Cite this